# SDR AALA20170512003

- Difficulty date: May 12, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug MD 83
- Aircraft serial: 53632
- Aircraft time: 48,485 hours, 24,237 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Stud
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING OUTBOARD FLAP INBOARD HINGE UPPER AND LOWER MOUNTING STUDS AT WING STATION XW 154.584.   REMOVED AND REPLACED THE STUDS IAW AMM 57-40-01.
